IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v17y1988i2-3p261-273.html
   My bibliography  Save this article

On the survival assumption in marginal (cost) pricing

Author

Listed:
  • Kamiya, Kazuya

Abstract

No abstract is available for this item.

Suggested Citation

  • Kamiya, Kazuya, 1988. "On the survival assumption in marginal (cost) pricing," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 261-273, April.
  • Handle: RePEc:eee:mateco:v:17:y:1988:i:2-3:p:261-273
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(88)90010-9
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Andrew Postlewaite, 1979. "Manipulation via Endowments," Review of Economic Studies, Oxford University Press, vol. 46(2), pages 255-262.
    2. Thomson, William, 1983. "Equity in exchange economies," Journal of Economic Theory, Elsevier, vol. 29(2), pages 217-244, April.
    3. Aumann, R. J. & Peleg, B., 1974. "A note on Gale's example," Journal of Mathematical Economics, Elsevier, vol. 1(2), pages 209-211, August.
    4. Mantel, Rolf R., 1984. "Substitutability and the welfare effects of endowment increases," Journal of International Economics, Elsevier, vol. 17(3-4), pages 325-334, November.
    5. Polterovich, V. M. & Spivak, V. A., 1983. "Gross substitutability of point-to-set correspondences," Journal of Mathematical Economics, Elsevier, vol. 11(2), pages 117-140, April.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Fuentes, Matías N., 2011. "Existence of equilibria in economies with externalities and non-convexities in an infinite-dimensional commodity space," Journal of Mathematical Economics, Elsevier, vol. 47(6), pages 768-776.
    2. Kaplan, Todd R. & Wettstein, David, 1999. "Cost sharing: efficiency and implementation," Journal of Mathematical Economics, Elsevier, vol. 32(4), pages 489-502, December.
    3. Jean-Marc Bonnisseau, 2000. "The Marginal Pricing Rule in Economies with Infinitely Many Commodities," Econometric Society World Congress 2000 Contributed Papers 0262, Econometric Society.
    4. Hans-Jürgen Salchow, 2005. "Non-existence of equilibria with free elimination," Cahiers de la Maison des Sciences Economiques b05057, Université Panthéon-Sorbonne (Paris 1).
    5. J. M. Bonnisseau & A. Jamin, 2008. "Equilibria with Increasing Returns: Sufficient Conditions on Bounded Production Allocations," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 10(6), pages 1033-1068, December.
    6. Bonnisseau, Jean-Marc & Medecin, Jean-Philippe, 2001. "Existence of marginal pricing equilibria in economies with externalities and non-convexities," Journal of Mathematical Economics, Elsevier, pages 271-294.
    7. Salchow, Hans-Jurgen, 2006. "An essay on the state of economic science," Journal of Mathematical Economics, Elsevier, vol. 42(6), pages 653-660, September.
    8. Jouini, Elyes, 1992. "An index theorem for nonconvex production economies," Journal of Economic Theory, Elsevier, vol. 57(1), pages 176-196.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:17:y:1988:i:2-3:p:261-273. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.